# SDR FDKA2009040800067

- Difficulty date: April 8, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 11,718 hours, 11,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6194 CVG-IAD.  EMERGENCY EXIT SIGN AT ROW 12 INOP.  MX RE-SECURED THE LIGHT CONNECTORS, OPS CHECK GOOD.
